Keyword : Hamiltonian connected


The Spanning Connectivity of the Burnt Pancake Graphs
Cherng CHIN Tien-Hsiung WENG Lih-Hsing HSU Shang-Chia CHIOU 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2009/03/01
Vol. E92-D  No. 3 ; pp. 389-400
Type of Manuscript:  PAPER
Category: Algorithm Theory
Keyword: 
interconnection networksHamiltonian cyclesHamiltonian connectedcontainer
 Summary | Full Text:PDF

On the Fault-Tolerant Hamiltonicity of Faulty Crossed Cubes
Wen-Tzeng HUANG Yen-Chu CHUANG Jimmy Jiann-Mean TAN Lih-Hsing HSU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/06/01
Vol. E85-A  No. 6 ; pp. 1359-1370
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
crossed cubefault tolerantHamiltonianHamiltonian connected
 Summary | Full Text:PDF

IETQ: An Incrementally Extensible Twisted Cube
Jyh-Shan CHANG Sao-Jie CHEN Tzi-Dar CHIUEH 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/05/01
Vol. E85-A  No. 5 ; pp. 1140-1151
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
twisted cubeconnectivitydiameterHamiltonianHamiltonian connectedpancyclic
 Summary | Full Text:PDF